Title of article :
Linear structures of symmetric functions over finite fields
Author/Authors :
Zhong-Yuan LI، نويسنده , , T.W. Cusick، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
4
From page :
124
To page :
127
Keywords :
Boolean function , Symmetric polynomial , Finite field , Linear structure , Walsh transform , cryptography
Journal title :
Information Processing Letters
Serial Year :
2006
Journal title :
Information Processing Letters
Record number :
130195
Link To Document :
بازگشت